MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE HEXED UNISCREW; DENTAL SCREW

BIOMET 3I GOLD-TITE HEXED UNISCREW; DENTAL SCREW
Catalog Number UNIHG
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The doctor reports that the fixation screw located in position number #24 failed because it fractured by the head.The doctor reports that the procedure was concluded by placing another screw.Patient with bone type: iii.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).D4: additional device information unknown / not provided.H4: device manufacturer date unknown / not provided.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).Zimvie received one (1) unihg, (gold-tite hexed uniscrew) for evaluation.Visual evaluation of the as returned device identified the screw with signs of use and was observed fractured at the head.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Device history record (dhr) review was completed for the subject lot number 1231929.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1231929 for similar events and one (1) other complaint was identified.Review completed utilizing keywords: fracture screw.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are excessive occlusal forces, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.

Brand Name
GOLD-TITE HEXED UNISCREW
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20703821
Report Number0001038806-2024-02658
Device Sequence Number9610455
Product Code NHA
UDI-Device Identifier00844868017301
UDI-Public(01)00844868017301(17)240929(10)1231929
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K072642
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/28/2024
Device Catalogue NumberUNIHG
Device Lot Number1231929
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/30/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight56 KG
Patient EthnicityNon Hispanic